# SDR EIA990277

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - DURING THE ACCOMPLISHMENT OF THE TERMINATING OF THE SB 747-57A2266 REV 6 CRACK FOUND AT FASTENER HOLES IN THE FRONT SPAR WEB STATION 660, COMMON TO THE LOWER CHORD.  PERFORMED REPAIR IAW IAI EO MF MAN B47-57-88849 AND AS APPROVED BY FAA REPAIR 8110-3 ATTACHED.  WEB REPAIR ACCOMPLISHED.  (M)
